Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2014, Volume 15, Issue 4, Pages 644–657 (Mi vmp280)  

Flow simulation by the lattice Boltzmann method with multiple-relaxation times

A. M. Zakharov, D. S. Senin, E. A. Grachev

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: The lattice Boltzmann method with a multirelaxation collision integral is considered to simulate two-dimensional flows of an incompressible viscous Newtonian fluid. On the basis of this method, a software package that allows one to simulate two-dimensional turbulent flows in a medium with a given shape of obstacles is developed. This package is verified using the following three test problems: a steady Poiseuille flow in a plane channel, a flow in a square cavity with a moving top wall, and the second Stokes problem. The numerical results are in good agreement with the theoretical results and with the results of previous studies. For the second Stokes problem, the dependence of the penetration depth of oscillations on their period and the viscosity coefficient is studied.

Keywords: computational fluid dynamics, lattice Boltzmann method, multiple-relaxation time, two-dimensional flows of Newtonian fluid, turbulent flows, Poiseuille flow, second Stokes problem.

Full text: PDF file (894 kB)
UDC: 519.62
Received: 30.09.2014

Citation: A. M. Zakharov, D. S. Senin, E. A. Grachev, “Flow simulation by the lattice Boltzmann method with multiple-relaxation times”, Num. Meth. Prog., 15:4 (2014), 644–657

Citation in format AMSBIB
\Bibitem{ZakSenGra14}
\by A.~M.~Zakharov, D.~S.~Senin, E.~A.~Grachev
\paper Flow simulation by the lattice Boltzmann method with multiple-relaxation times
\jour Num. Meth. Prog.
\yr 2014
\vol 15
\issue 4
\pages 644--657
\mathnet{http://mi.mathnet.ru/vmp280}


Linking options:
  • http://mi.mathnet.ru/eng/vmp280
  • http://mi.mathnet.ru/eng/vmp/v15/i4/p644

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:227
    Full text:99

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022